# SDR R61A2021012700099

- Difficulty date: January 14, 2021
- Submitted: January 27, 2021
- Operation: Air carrier
- Aircraft: N647RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000067
- Aircraft time: 43,714 hours, 27,035 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stanchion
- Part number: 17012936001
- Condition: Cracked
- Location: E/E Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE A/C WAS IN FOR HEAVY CHECK FWD FUSELAGE AVIONICS COMPARTMENT RACK RT AFT COLUMN, UPPER CORNER AT FR 3.  REPLACED AVI RACK AFT COLUMN PN 170-12936-001, IAW SRM 51-41-01, 51-43-01.  SEE AAR NRC 4500836-1000-0148 FOR WORK PERFORMED.  A/C REMAINS IN YQG FOR COMPLETION.
